# SDR CA000218004

- Difficulty date: February 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 150F
- Aircraft time: 5,096 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA530348
- Condition: Cracked
- Location: Engine
- Component: Reciprocating En, Cont, O200A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDERS FOUND CRACKED DURING 100-HOUR CHECK.
